# SDR SWAA2016102408995

- Difficulty date: September 29, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 42,951 hours, 24,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A9401
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AT BS 727D+6, BETWEEN RBL 3 TO RBL 8.1.   R & R THE FLOORBEAM IAW SRM & DWG.
